i went ill on hols 3wk ago, i felt like passing out started trembling feeling cold, called for an ambulance as we didnt know what was wrong with me, my pressure was low, heart rate was fine as was mmy blood levels, they put it down as a panic attack which could be caused by thyroid problems, i had half of mine removed last june and have been on 50mg thyroxine since and never missed taking one, but have been feeling really under the weather since this panic attack
Hi. sorry for what you feel, Any hypothyroid symptoms you experience?
I think you need to find a thyroid dr./endocrinology so they can check your blood works & your medication.
yes coldness is one of hypothyroid symptoms, when i was hypo a lot of symptoms i feel, my condition are so bad. so my dr. check my blood works then increase my dose. to 150mcg.
so far its 8 months not checking my blood works i only take my medication. because i have no health benefits yet & waiting for a public health service here.
thank you both, bloods back need to top up to 75mg and bloods again in a month, going to see doc this wk need to find out properly what it was that happened to me as i have had no answers ans scared it will happen again.
well i was also given diazipam, ye great calm as hell but still with symptoms!! my daughters friends mum had my symptoms and was told it was sodium deficiency, pressure in the head, the tremors and cramps so will mention it next week, also had tests for hormone levels which i will get this next tue i think, will keep you posted getting worried with it all now!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.